# SDR IPXA2024112978354

- Difficulty date: November 4, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 34,122 hours, 20,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: 149N7630
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WTB TEE CHORD SUPPORT FROM STA 1180 TO STA 1240 RBL 63 IS CORRODED.  INSTALLED TEE CHORD AT STA 1180 TO STA 1240 RBL 63 PER SRM 51-40-02.
